# SDR SWAA2023050545131

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N8717M
- Make and model: Boeing 737-8
- Aircraft serial: 42571
- Aircraft time: 10,196 hours, 4,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN THE FORWRD CABIN ARE INOP<[01] REMOVED AND REPLACED BATTERIES PACKS M1673; M1672; M1695; M1694; M2335; M1675; M2816; PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-06-960-802;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
